# SDR DALA1152263241

- Difficulty date: September 5, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 4,491 hours, 1,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D535715122
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GEAR CHANGE IN MSP, MTC PUNCTURED THE FUSELAGE SKIN WITH THE STABILIZING JACK LOCATED AT FRAME 73 AND STRINGER 33LH.  REPAIRED PER ER/A 495955-14.REV ORIGINAL.
